# SDR TRAX200701147

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 7,869 hours, 5,182 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT, STATUS MSG.  COMES ON & OFF THROUGHOUT FLIGHT.
